View Single Post
Old 03-10-2012, 08:45 PM   #1
emmy001 emmy001 is offline
Junior Member
(female)
 
emmy001's Avatar
 
Join Date: Mar 2012
Location: Alabama
Posts: 20
emmy001 HB User
Question Spotting after 5 1/2 years

Hello all,
I have been on tamoxifen for 5 years to shut down my ovaries, I had ER+ breast cancer and periods stopped after first chemo treatment Sept 2006 5 and half years ago, doc's said I was in menopause and if I had spotting to come in and get checked. This week 4 months after stopping tomaxifen I have been spotting, at first brown then a pink to red, cramps, mood swings, low back pain, it lasted a day then stopped, and started again a day after stopping (cramps never stopped, this has gone on for a week now and I was hoping someone might know whats going on. I am a little nervous and need advice. I will be 49 in a couple months and I feel like I'm 11 years old again
I do have 3 doctor appointments next week Onc, Gyn and Primary.
Thanks for helping me,
Emmy

Last edited by emmy001; 03-10-2012 at 08:48 PM. Reason: MISSPELLING